# SDR AWXA200301540

- Difficulty date: December 9, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69451462
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN BRACKET FOR JUNCTION BOX J10 AT BS 380.  MAINTENANCE REMOVED BRACKET FOR JUNCTION BOX J10 AT BS 380; FABRICATED A NEW REPLACEMENT BRACKET PER DWG 69-45146; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 6 & 45, FIG 8 & 12.
